# SDR 95ZZZX1117

- Difficulty date: January 18, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N535A
- Make and model: Cessna 402B
- Aircraft serial: 402B0591
- Engine: Cont TSIO520E
- System (JASC): 7324 · Fuel Divider
- Part: Flow Divider
- Part number: 63432610A9
- Condition: Defective
- Location: Engine Fuel
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOT REPORTED LT ENGINE WOULD NOT MAKE A CLEAN SHUT DOWN.  INVESTIGATION REVEALED FLOW DIVIDER CHECK VALVE WAS PASSING FUEL BELOW PRESET PRESSURE.  FOUND RUBER DIAPHRAGM DRIED OUT DUE TO LACK OF USE.
